# SDR AALA970132

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1465K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 201251226
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 1442 - AFTER TAKEOFF DFW, NECESSARY TO USE LANDING GEAR OVERRIDED TO RETRACT LANDING GEAR.  AIRCRAFT PROCEEDED TO STL AND LANDED WITHOUT INCIDENT.  AIRCRAFT MAINTENANCE FERRY STL/ORD.  REPLACED LT MAIN LANDING GEAR NR 3 GROUND/FLT PROXIMITY SENSOR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
